# SDR 20000424SH012

- Difficulty date: March 10, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N18993
- Make and model: Beech C24R
- Aircraft serial: MC550
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor Coil
- Condition: Failed
- Location: Alternator
- Component: Alternator, Ford
- Component part number: DOFF10300J
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED WHILE ACFT WAS IMC, VFR CONDITIONS ENCOUNTERED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED ROTATING FIELD WAS ELECTRICALLY OPEN DOWN.  STREAM OF SUD RINGS.  PART TSO WAS ONLY 52 HOURS SINCE OVERHAULED.  (X)
